MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE

DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE
Model Number 4010-02-15-T3
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, the nurse/clinical quality safety specialist, a patient had a reaction to a hydromark marker.The biopsy took place in early (b)(6) 2025.The biopsy was ultrasound guided and used a 14g spring loaded biopsy device.Two core samples were obtained and the marker was placed.The marker applicator was discarded and the lot number was not documented.The next day the patient complained of redness, bruising and pain at the biopsy site.Six days post biopsy, the patient developed a rash and steroid cream was helpful in alleviating the symptom.On (b)(6) 2025 the patient received a diagnostic workup of mammogram and ultrasound.The patient was complaining of itching and skin changes were noted.The radiologist recommended a surgical consultation for removal of the marker.On (b)(6) 2025 the marker was surgically removed.The patient was seen (b)(6) 2026 and it was noted that she was still healing from the surgery.The patient has known allergies of sulfa drugs and penicillin.
 
Additional Manufacturer Narrative
According to the reporter, the nurse/clinical quality safety specialist, a patient had a reaction to a hydromark marker.The biopsy took place in early (b)(6) 2025.The biopsy was ultrasound guided and used a 14g spring loaded biopsy device.Two core samples were obtained and the marker was placed.The marker applicator was discarded and the lot number was not documented.The next day the patient complained of redness, bruising and pain at the biopsy site.Six days post biopsy, the patient developed a rash and steroid cream was helpful in alleviating the symptom.On (b)(6) 2025 the patient received a diagnostic workup of mammogram and ultrasound.The patient was complaining of itching and skin changes were noted.The radiologist recommended a surgical consultation for removal of the marker.On (b)(6) 2025 the marker was surgically removed.The patient was seen (b)(6) 2026 and it was noted that she was still healing from the surgery.The patient has known allergies of sulfa drugs and penicillin.Please note: the above information was reported verbally by the reporter.The information on the medwatch form differs slightly.The problem occurred after the procedure.The procedure was completed.The patient did experience complications including redness, bruising, pain, itchiness, rash and skin changes.The marker was surgically removed.Good faith efforts were completed and the reporter could not provide lot number.Due to this, the following fields could not be completed: d4 lot #, expiration date, primary udi #, h4 device manufacture date.The device in question was not returned for evaluation.Based on the information currently available the probable root cause is a foreign body reaction.The current instructions for use (ifu) states the following: "although low, a potential for foreign body reaction is possible with the use of hydromark¿ markers.As with any implanted device, the physician should monitor the patient for any signs of irritation, reaction or infection following the surgical procedure and treat accordingly.".

Brand Name
HYDROMARK
Common Device Name
HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
tijuana, bc 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way
fifth floor
cincinnati, OH 45241
MDR Report Key24416694
Report Number3008492462-2026-00003
Device Sequence Number16083853
Product Code NEU
UDI-Device Identifier00841911100102
UDI-Public00841911100102
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K210752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4010-02-15-T3
Device Catalogue NumberCA000407004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown